MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by healthcare professional "we had a miniloc port access kit from bard used on thursday last week and one side of the "y" was not actually connected." no other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached extension tube was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ miniloc safety infusion set with y-site.Light usage residues were observed and the safety mechanism was engaged.Needleless injection caps were attached to both luer adapters.The proximal extension tubing was completely detached from the y-site.Microscopic inspection of the distal end of the proximal extension tubing revealed a glossy striated surface typical of a sharp instrument cut.Inspection of the y-site revealed no tubing fragment.Tactile inspection of the sample did not reveal any tensile weakness.Inspection of the extension tubing and y-site using an ultraviolet light revealed a small amount of adhesive residue on the distal end of the tubing.No adhesive residue was observed within the y-site orifice.The observed detachment appeared to be the result of insufficient adhesive at the tubing/y-site joint.It appeared that inadequate adhesive was applied during the assembly process.The device is a supplied component and the supplier has been notified of this event.A batch history review (bhr) of (b)(4).Showed no other similar product complaint(s) from this batch number h3 other text : evaluation findings are in section h.11.

Brand Name
MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15136078
Report Number3006260740-2022-02965
Device Sequence Number5268477
Product Code FPA
UDI-Device Identifier00801741048043
UDI-Public(01)00801741048043
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2682034
Device Lot NumberREGP2422
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown